Drug induced lupus erythematosus (DILE) is a syndrome that is formed by lupus-like symptoms and laboratory characteristics. Capecitabine is an orally administered tumor-selective fluoropyrimidine that acts as a prodrug of 5-Fluorouracil and bevacizumab is an antivascular endothelial growth factor (anti-VEGF) antibody, both are used for the treatment of patients with colorectal cancer. Herein we report the first case of DILE in a 68-year-old woman who presented with arthralgia, myalgia and prolonged thrombocytopenia after receiving capecitabine and bevacizumab combination treatment as palliative treatment for metastatic colon cancer. Platelet levels were increased and joint complaints disappeared in the first week of hydroxychloroquine and methylprednisolone treatment after chemotherapy had been discontinued. In conclusion, physicians should be alert to the possibility of DILE in patients presenting with thrombocytopenia under a capecitabine and bevacizumab chemotherapy regimen.